# SDR DALA2016112809340

- Difficulty date: November 26, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N701DN
- Make and model: Boeing 777232LR
- Aircraft serial: 29740
- Aircraft time: 44,688 hours, 3,930 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROWS 10ABCD TO 12ABCD IN SEAT EMERGENCY LIGHTS AND 3 OVERHEAD LIGHT 10CD TO 12CD INOP. RESET A/C POWER. ALL EMERGENCY LIGHTS OPERATE NORMAL PER AMM 33-51.
